# SDR DALA2021082004881

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 ERA 593541-14AD SECTION I ISSUED FOR REPAIR TO STA 1640 FRAME RH S AT STR 14R. CORRECTIVE ACTION: REF ERA 593541-14AD. (1916312)
